Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A $q$-sampling theorem related to the $q$-Hankel transform
HTML articles powered by AMS MathViewer

by L. D. Abreu PDF
Proc. Amer. Math. Soc. 133 (2005), 1197-1203 Request permission

Abstract:

A $q$-version of the sampling theorem is derived using the $q$-Hankel transform introduced by Koornwinder and Swarttouw. The sampling points are the zeros of the third Jackson $q$-Bessel function.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33D15, 33D05, 94A20
  • Retrieve articles in all journals with MSC (2000): 33D15, 33D05, 94A20
Additional Information
  • L. D. Abreu
  • Affiliation: Department of Mathematics, Universidade de Coimbra, Portugal
  • Email: daniel@mat.uc.pt.
  • Received by editor(s): November 21, 2003
  • Received by editor(s) in revised form: December 12, 2003
  • Published electronically: October 14, 2004
  • Additional Notes: Partial financial assistance by Fundação para a Ciência e Tecnologia and Centro de Matemática da Universidade de Coimbra
  • Communicated by: Carmen C. Chicone
  • © Copyright 2004 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1197-1203
  • MSC (2000): Primary 33D15, 33D05; Secondary 94A20
  • DOI: https://doi.org/10.1090/S0002-9939-04-07589-6
  • MathSciNet review: 2117222